# SDR 2007UALA00082

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 51,144 hours, 18,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 600L AT STR 15L PREVIOUS REPAIR DOUBLER-TRIPLER IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND REPLACED REPAIR DOUBLER-TRIPLER.
